Items where Author is "Verstraete, Jacques"
Group by: Item Type | No Grouping Number of items: 3. Füredi, Zoltán and Mubayi, Dhruv and O'Neill, Jason and Verstraete, Jacques (2022) Extremal problems for pairs of triangles. JOURNAL OF COMBINATORIAL THEORY SERIES B, 155. pp. 83-110. ISSN 0095-8956 Füredi, Zoltán and Jiang, Tao and Kostochka, Alexandr and Mubayi, Dhruv and Verstraete, Jacques (2019) Hypergraphs Not Containing a Tight Tree with a Bounded Trunk. SIAM JOURNAL ON DISCRETE MATHEMATICS, 33 (2). pp. 862-873. ISSN 0895-4801 Füredi, Zoltán and Kostochka, Alexandr and Luo, Ruth and Verstraete, Jacques (2018) Stability in the Erdos-Gallai Theorem on cycles and paths, II. DISCRETE MATHEMATICS, 341 (5). pp. 1253-1263. ISSN 0012-365X |